# SDR WX0A2014093072173

- Difficulty date: September 28, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug MD 83
- Aircraft serial: 53245
- Aircraft time: 51,581 hours, 35,585 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99375861
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE RIB CRACKED AT STATION XR5 189.  COMPLIED WITH REPAIR IAW 57-06B FIG 17.
